# SDR DALA2025090206510

- Difficulty date: August 27, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 98,626 hours, 18,382 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ARMED LIGHT AT FWD F/A PANEL INOPERATIVE.  R & R R1 DOOR ARMED STATUS LIGHT SWITCH ASSY AT FOWARD FAP PANEL. (1168017)
